# SDR UIEA2018102802392

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 76,827 hours, 16,594 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN CARGO LOOP 1 STATUS MSG. C/W MAIN DECK CARGO LOOP CHECK OPS NORMAL IAW FIM 26-14 FT 809.
